# SDR P5CA9500801

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 68B01544175
- Condition: Cracked
- Location: Nr 2 Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE/VAPOR IN COCKPIT, SMELLS OF BURNT SKYDROL, DISSIPATED AFTER 10 TO 12 MINUTES.  CREW DONNED OXYGEN MASKS AND RETURNED LANDING OVERWEIGHT WITH LOW SINK RATE.  FOUND HYDRAULIC LEAK AND CRACKED HYDRAULIC RETURN LINE NR 2 PACK AREA.  SUSPECT INGESTION INTO AIR CONDITIONING SYSTEM.  REPAIRED WITH TEMPORARY LINE IAW MM 20-11-05, OVERWEIGHT INSPECTION COMPLIED WITH.
